A fixed point approach to the stability of the cubic functional equation
By Soon-Mo Jung, Tae soo Kim. 2006
54 citations recorded by the source corpus.
View Paper: https://www.semanticscholar.org/paper/78b9bc90c1e7e01fb05dab46994e169e4c87dc2f
Citations in the corpus
- Hyperstability of the Cauchy equation on restricted domains (2013, methodology): “The fixed point results have been already used for proving stability of functional equation for instance in [2,9,28–30,34,35] and our method can be considered to be an extension of those investigations (for a survey on this subject see [10]).”